# SDR SWAA2016010447623

- Difficulty date: December 23, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 LE SLAT ACTUATOR FITTING CUT OUT SKIN CRACKED.  REPAIRED SKIN IAW SRM.
